# SDR 06FDEA02512

- Difficulty date: July 11, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: ARC2787502
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER REPAIR AT RT WING INBD FLAP INBD FILLET FAIRING (ER/A401695-14) SNRM N00315: EXISTING DOUBLER REPAIR AT RT WING INBD FLAP INBD FILLET FAIRING EVALUATED AND FOUND REPAIR PREVIOUSLY ACCOMPLISHED PER DELTA ENG'G REPAIR/AUTHORIZATION 401695-14, EO1-5100-7-5001A PT.1 TITLE:" REPAIR CATALOG, MD11 REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14CFR 121.707" ACCOMPLISHED.  REPAIR CLASSIFIED MINOR PER GMM 6-2-100.
